Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Birmingham, AL

July 19, 2015Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 19, 2015, 3:41 PM CDT for Tallapoosa County, Alabama. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 3:41 PM CDT (20:41 UTC)
Expired
Jul 19, 2015, 3:56 PM CDT
In force
15 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 12 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 838 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
838 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WUUS54 KBMX 192041
SVRBMX
ALC123-192115-
/O.NEW.KBMX.SV.W.0124.150719T2041Z-150719T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 415 PM CDT

* AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARTIN
  DAM...OR 9 MILES NORTH OF TALLASSEE...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TALLASSEE...MARTIN DAM...TALLAPOOSA CITY...STILL WATERS RESORT...
  LIBERTY CITY...REEVES AIRPORT...BLUE CREEK MARINA...YATES DAM...
  REELTOWN AND YATES RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3260 8570 3260 8571 3258 8572 3258 8580
      3249 8580 3249 8589 3265 8589 3268 8591
      3270 8591 3272 8589 3273 8589 3275 8588
      3276 8572 3270 8569
TIME...MOT...LOC 2041Z 341DEG 18KT 3266 8584 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
1 follow-up statement
846 
WWUS54 KBMX 192056
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
356 PM CDT SUN JUL 19 2015

ALC123-192105-
/O.CAN.KBMX.SV.W.0124.000000T0000Z-150719T2115Z/
TALLAPOOSA AL-
356 PM CDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TALLAPOOSA
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED... 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3260 8570 3260 8571 3258 8572 3258 8580
      3249 8580 3249 8589 3265 8589 3268 8591
      3270 8591 3272 8589 3273 8589 3275 8588
      3276 8572 3270 8569
TIME...MOT...LOC 2053Z 341DEG 18KT 3259 8581 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:50 PM CDT, 51 minutes earlier.

Area forecast discussion, Jul 19, 2:50 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 PM CDT SUN JUL 19 2015

.DISCUSSION...

LOW LEVEL MOISTURE AXIS...MOST LIKELY ENHANCED BY THE PREVIOUS
DAYS RAINFALL...WAS LOCATED NEAR THE I-59 CORRIDOR. AS WE REACHED
THE CONVECTIVE TEMPERATURE...MEAN MOISTURE VALUES AND K INDICES
WERE HIGH ENOUGH FOR THUNDERSTORM DEVELOPMENT. THE ACTIVITY WILL
USUALLY BE SOMEWHAT BRIEF AND MOVE/PROPAGATE SOUTHEAST THE
REMAINDER OF THE AFTERNOON. THIS ACTIVITY HAS INITIALLY DEVELOPED
IN A ZONE WHERE DRY AIR ALOFT IS LOCATED. SBCAPE VALUES OF
5000J...DOWNDRAFT CAPE AROUND 1000J AND A BIT MORE LOW LEVEL
MOISTURE CONVERGENCE WILL LEAD TO BETTER COVERAGE THIS
AFTERNOON...BUT IT SHOULD STILL DIMINISH QUICKLY AFTER SUNSET.
THE STORMS THAT DO DEVELOP MAY BECOME MARGINALLY SEVERE WITH GUSTY
WINDS AROUND 50 MPH...BRIEF HEAVY RAIN AND DEADLY LIGHTNING. ONCE
AGAIN...MEAN LAYER WINDS AND BULK SHEAR ARE LOW.

IT ALMOST SEEMS LIKE A BROKEN RECORD THESE DAYS AS THESE
DISCUSSIONS DON'T EVER TAKE ON A NEW FLAVOR. UNFORTUNATELY...NOT
ANY MORE CHANGES OR TRICKS IN THE CARDS THIS PACKAGE. MUGGY...
HOT AND HUMID CONDITIONS WILL HANG AROUND CENTRAL ALABAMA FOR
SEVERAL MORE DAYS. THE MODEL SUITE CONTINUES ITS GENERAL AGREEMENT
WITH THE SYNOPTIC EVOLUTION THROUGH THE PERIOD. LOW LEVEL
THICKNESSES REALLY DO NOT CHANGE MUCH THE ENTIRE WEEK...BUT THE
UPPER RIDGE DOES RETROGRADE WESTWARD. THIS WILL GRADUALLY INCREASE
POPS OVER CENTRAL ALABAMA AS A NORTHERLY COMPONENT AFFECTS US
AGAIN WITH TEMPS REMAINING WELL INTO THE 90S. CONFIDENCE ON THE
TEMPS AND DEW POINTS COMBINING FOR HEAT ADVISORY CRITERIA AS WELL
AS INCREASED RAIN CHANCES BEYOND MONDAY AND HAVE HELD THE
ADVISORY ONLY ONE MORE DAY AT THIS TIME. KEPT THE MENTION OF
THIS POTENTIAL HEAT EACH DAY THIS WEEK...BUT CONFIDENCE IS
REDUCED.

BY TUESDAY...THE UPPER DISTURBANCES START GETTING CLOSER OFF TO
THE NORTH AND RIDE THROUGH THE TENNESSEE VALLEY. BY WEDNESDAY
THROUGH FRIDAY...THE RIDGE RETROGRADES AND WILL PUT IS IN THE PATH
OF ANY SUBSEQUENT UPPER DISTURBANCES IN THE NORTHWEST FLOW. WILL
CONTINUE TO CLOSELY MONITOR THIS POTENTIAL ORGANIZED THUNDERSTORM
CHANCE AT PERIODS END.

75

&&

.AVIATION...
18Z TAF DISCUSSION.

VIGOROUS SHOWER AND THUNDERSTORM DEVELOPMENT IS ALREADY OCCURRING
AND WILL INCLUDE VCTS AT ALL SITES THROUGH THE AFTERNOON.
PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD BUT MAY
BE INTERRUPTED BY THUNDERSTORMS. WITH RELATIVELY DRY AIR ALOFT...
MICROBURST POTENTIAL IS HIGH AND WILL POSE A RISK TO AIRCRAFT.

87/GRANTHAM

&&

.FIRE WEATHER...

CONTINUED HOT AND HUMID THROUGH THE WEEKEND WITH BELOW AVERAGE
RAIN CHANCES...ALTHOUGH A FEW ISOLATED THUNDERSTORMS WILL OCCUR.
NO FIRE WEATHER ISSUES ARE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  97  75  95  74 /  10  20  10  30  20
ANNISTON    73  96  74  95  73 /  10  30  10  30  20
BIRMINGHAM  76 100  77  96  76 /  10  20  10  30  20
TUSCALOOSA  75 100  75  99  74 /  10  20  10  20  20
CALERA      75  97  76  95  75 /  10  20  10  30  20
AUBURN      73  95  73  93  73 /  10  40  10  30  20
MONTGOMERY  75  98  76  97  76 /  10  40  10  30  20
TROY        73  97  73  95  73 /  10  40  10  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR AUTAUGA-BARBOUR-BIBB-
BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-CHILTON-CLAY-CLEBURNE-
COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-JEFFERSON-LAMAR-
LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-PICKENS-PIKE-
RANDOLPH-RUSSELL-SHELBY-ST. CLAIR-SUMTER-TALLADEGA-TALLAPOOSA-
TUSCALOOSA-WALKER-WINSTON.

&&
Hazardous weather outlook, Jul 19, 4:03 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 AM CDT SUN JUL 19 2015

ALZ011>015-017>050-201215-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
403 AM CDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL
PRODUCE HEAT INDICES NEAR 105 DEGREES OR GREATER ACROSS MUCH OF
CENTRAL ALABAMA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW THE
POTENTIAL FOR HEAT INDICES TO REACH NEAR OR ABOVE 105 DEGREES
DURING THE AFTERNOON HOURS ON MONDAY THROUGH SATURDAY ACROSS
PORTIONS OF CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

08

In the hours before

Local storm report, Jul 19, 1:58 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     6 WNW HEFLIN            33.69N 85.67W
07/19/2015                   CALHOUN            AL   EMERGENCY MNGR

            A COUPLE TREES DOWN NEAR HIGHWAY 9

&&

DAVIS
Special weather statement, Jul 19, 2:01 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
201 PM CDT SUN JUL 19 2015

ALZ017-191945-
BLOUNT AL-
201 PM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLOUNT COUNTY UNTIL 245
PM CDT...

AT 201 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLOUNTSVILLE...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ONEONTA...BLOUNTSVILLE...CLEVELAND...DALLAS...LOCUST FORK...SUSAN
MOORE...ALLGOOD...FAIRVIEW...NECTAR...ROSA...BANGOR...CHAMBLEES
MILL...EASLEY...HENDRIX AND FOWLER SPRING.

LAT...LON 3398 8634 3394 8636 3383 8669 3398 8676
      3403 8672 3403 8670 3406 8671 3405 8668
      3408 8670 3409 8669 3408 8669 3409 8666
      3411 8665 3412 8663 3412 8661 3414 8659
      3417 8649
TIME...MOT...LOC 1901Z 337DEG 10KT 3407 8663

87/GRANTHAM
Special weather statement, Jul 19, 2:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT SUN JUL 19 2015

ALZ033-035-039-040-192015-
PERRY AL-CHILTON AL-MARENGO AL-DALLAS AL-
218 PM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS...SOUTHEASTERN MARENGO...
EASTERN PERRY AND SOUTHWESTERN CHILTON COUNTIES UNTIL 315 PM CDT...

AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
TALLADEGA NATIONAL FOREST TO ORRVILLE TO NEAR DIXONS MILL...AND
MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SELMA...VALLEY GRANDE...SELMONT-WEST SELMONT...SWEET WATER...
ORRVILLE...BILLINGSLEY...BOGUE CHITTO...DIXONS MILL...WAYNE...
MEMORIAL STADIUM...BURNSVILLE...PAUL M GRIST STATE PARK...CENTRAL
MILLS...DALLAS COUNTY HORSE ARENA...DALLAS LAKE...MAGNOLIA...OLD
CAHABA PARK...PLECHER...SURGINER AND PARNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3209 8795 3236 8731 3284 8710 3269 8671
      3266 8672 3266 8692 3254 8691 3237 8681
      3233 8685 3222 8686 3222 8691 3215 8691
      3205 8717 3220 8732 3227 8745 3227 8750
      3213 8752 3213 8762 3200 8763 3199 8785
TIME...MOT...LOC 1918Z 318DEG 14KT 3278 8705 3234 8724 3202 8781

87/GRANTHAM
Special weather statement, Jul 19, 2:19 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CDT SUN JUL 19 2015

ALZ020-192000-
CHEROKEE AL-
219 PM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE COUNTY
UNTIL 300 PM CDT...

AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORNEY...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORNEY...PLEASANT GAP...EASTERN WEISS LAKE...SPRING GARDEN...
WATERHOUSE AND HOWELLS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3396 8540 3396 8549 3394 8550 3394 8553
      3395 8553 3396 8555 3419 8562 3423 8545
TIME...MOT...LOC 1919Z 335DEG 20KT 3412 8548

87/GRANTHAM
Special weather statement, Jul 19, 3:12 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
312 PM CDT SUN JUL 19 2015

ALZ037-043-047-192100-
TALLAPOOSA AL-ELMORE AL-LEE AL-
312 PM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TALLAPOOSA...EASTERN
ELMORE AND WESTERN LEE COUNTIES UNTIL 400 PM CDT...

AT 311 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WESTERN LAKE MARTIN TO
WAVERLY...AND MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUBURN...ALEXANDER CITY...TALLASSEE...DADEVILLE...CAMP HILL...
NOTASULGA...ECLECTIC...JACKSONS' GAP...WAVERLY...KOWALIGA BRIDGE...
WESTERN LAKE MARTIN...TALLAPOOSA CITY...EASTERN LAKE MARTIN...REEVES
AIRPORT...MARTIN DAM...NORTHERN LAKE MARTIN...WIND CREEK STATE
PARK...AUBURN UNIVERSITY...STILL WATERS RESORT AND LOACHAPOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3243 8536 3244 8543 3250 8544 3250 8549
      3257 8566 3258 8566 3258 8569 3259 8570
      3258 8580 3249 8580 3249 8589 3248 8585
      3247 8586 3249 8611 3275 8603 3276 8601
      3291 8599 3287 8560 3273 8559 3273 8552
TIME...MOT...LOC 2011Z 350DEG 19KT 3278 8601 3275 8560

87/GRANTHAM
Special weather statement, Jul 19, 3:19 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CDT SUN JUL 19 2015

ALZ041-042-192115-
AUTAUGA AL-LOWNDES AL-
319 PM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR LOWNDES AND SOUTHERN AUTAUGA
COUNTIES UNTIL 415 PM CDT...

AT 318 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AUTAUGAVILLE TO NEAR
GORDONVILLE...AND MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...FORT DEPOSIT...MOSSES...HAYNEVILLE...AUTAUGAVILLE...
WHITE HALL...GORDONVILLE...LOWNDESBORO...BENTON...LOGAN...AUTAUGA
COUNTY AIRPORT...LOWNDES COUNTY AIRPORT...BEECHWOOD...MULBERRY...
CALHOUN...LETOHATCHEE...ROBERT F. HENRY LOCK AND DAM...MANACK...
COLLIRENE AND MOUNT WILLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3215 8687 3222 8687 3223 8681 3227 8686
      3230 8683 3233 8685 3235 8681 3241 8685
      3243 8683 3244 8686 3253 8686 3246 8641
      3241 8641 3241 8646 3234 8650 3233 8647
      3228 8648 3224 8641 3196 8641 3196 8658
TIME...MOT...LOC 2018Z 320DEG 21KT 3247 8665 3217 8679

87/GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:12 PM CDTSpecial Weather StatementBMXBarbour33 min
Jul 18, 7:33 PM CDTSevere Thunderstorm WarningBMXBarbour27 min
Jul 18, 9:16 PM CDTSpecial Weather StatementBMXLee44 min
Jul 19, 12:30 PM CDTSpecial Weather StatementBMXCalhoun45 min
Jul 19, 12:33 PM CDTSpecial Weather StatementBMXMontgomery42 min
Jul 19, 12:47 PM CDTSpecial Weather StatementBMXShelby43 min
Jul 19, 12:56 PM CDTSevere Thunderstorm WarningBMXShelby34 min
Jul 19, 12:59 PM CDTSevere Thunderstorm WarningBMXCalhoun46 min
Jul 19, 1:21 PM CDTSpecial Weather StatementBMXCleburne39 min
Jul 19, 2:01 PM CDTSpecial Weather StatementBMXBlount44 min
Jul 19, 2:18 PM CDTSpecial Weather StatementBMXDallas57 min
Jul 19, 2:19 PM CDTSpecial Weather StatementBMXCherokee41 min
Jul 19, 3:12 PM CDTSpecial Weather StatementBMXTallapoosa48 min
Jul 19, 3:19 PM CDTSpecial Weather StatementBMXLowndes56 min
Jul 19, 4:01 PM CDTSpecial Weather StatementBMXMontgomery59 min
Jul 19, 4:14 PM CDTSpecial Weather StatementBMXMacon46 min
Jul 19, 5:56 PM CDTSpecial Weather StatementBMXBarbour49 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.